Things are progressing now on my journey towards having my ablation. CT scan booked for Friday 14th March at Papworth. Starting Warfarin same day! This has been quite a journey for me since becoming ill last June. Only found out I had PAF in December and now going to be on three different meds. Will rattle soon! Also found out today from my GP that my strange blackouts I have been having in the afternoons are most probably caused by the Flecainide and Diltiazem reacting against each other. He suggested taking them at different times of the day and not at the same time to see if the blackouts stop. I am so grateful to have found the AFA and this forum. It is so reassuring to read other people's experiences and advice. I hope that I get to my required INR of 2.5 soon so that my ablation can be confirmed. Thanks everyone, Cathy

4 Replies

  • Glad thngs are going well for you Cathy. It is a long journey this AF thing. Glad we can help.Always here !


  • Thanks Bob. Have you heard of anyone having hair loss from warfarin. I fear that more than any heart problems !

  • Not personally but there are stories. I think we are all different. My nails are brittle since taking the stuff for the last ten years. But still got all my hair @69


  • Thanks Bob

You may also like...